V. A. Yablokov's 70-th anniversary (from editors)
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1962), pp. 173-174 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@misc{IVM_1962_4_a22,
     title = {V. {A.~Yablokov's} 70-th anniversary (from editors)},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {173--174},
     year = {1962},
     number = {4},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_1962_4_a22/}
}
TY  - JOUR
TI  - V. A. Yablokov's 70-th anniversary (from editors)
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 1962
SP  - 173
EP  - 174
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/IVM_1962_4_a22/
LA  - ru
ID  - IVM_1962_4_a22
ER  - 
%0 Journal Article
%T V. A. Yablokov's 70-th anniversary (from editors)
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 1962
%P 173-174
%N 4
%U http://geodesic.mathdoc.fr/item/IVM_1962_4_a22/
%G ru
%F IVM_1962_4_a22
V. A. Yablokov's 70-th anniversary (from editors). Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1962), pp. 173-174. http://geodesic.mathdoc.fr/item/IVM_1962_4_a22/